MAUDE Adverse Event Report: MASIMO - 40 PARKER USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 40 PARKER USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3578
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported the cable has an intermittent operation; any slight movement of the cable causes a disconnect.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned module was evaluated.Visual inspection upon receiving revealed no external defect or damage.The module failed functional testing due to broken wires inside the fh bend relief connector and inside the fh connector.The broken wires result in loss of functionality.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event.
 
Event or Problem Description

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8637569
Report Number2031172-2019-00263
Device Sequence Number16667016
Product Code DQA
UDI-Device Identifier00843997007498
UDI-Public00843997007498
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3578
Device Catalogue Number3578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1